# SDR SWAA2025071581283

- Difficulty date: June 12, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 57,699 hours, 34,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHIELD FLOOR STRUCTURE BTW BS 767 TO BS 794.5 ;WL 156.4 RBL 21 AT AFT CARGO COMPARTMENT.  REPLACED SHIELD FLOOR STRUCTURE LOCATED BTW BSTA 767 TO BSTA 794; WL 156.4; RBL 21 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02. SRM 51-10-02 PARAGRAPH 9. AND DWG# 146A0081. SHEET 37. REV. -.
